# SDR USAA2009020290250

- Difficulty date: January 25, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,606 hours, 42,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - FUSELAGE SKIN CRACKED AT BS 927, S22L.  REPAIRED FUSELAGE SKIN AT BS 927, S22L IAW US AIRWAYS EA 100861.
